# SDR 2000ZZZX673

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 320
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30, 31 RIGHT AT STA 320 HAD CORROSION.  REMOVED CORROSION.  FABRICATED FILLER, DOUBLER, AND INSTALLED PER EO 99-136 WITH APPROVED 8110-3 DATED 9-1-99.    REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
